Hu Shujuan

发布时间:2018-11-14  字体大小T|T

Shujuan Hu (胡淑娟)

Professor of College of Atmospheric Sciences
Lanzhou University
No.222 Tianshui Nan Road, Lanzhou, Gansu Province, China 730000
 
 
Education
·         Ph.D., Lanzhou University (2001–2006)
Major: Meteorology
Ph.D. Thesis: The three-dimensional decomposition of the global atmospheric circulation and the analysis of its vertical motion characteristics
·         M.Sc., Lanzhou University (1997–2000)
Major: Computational Mathematics
MS Thesis: Numerical solutions of a semi-linear elliptical boundary value problem
·         B.Sc., Lanzhou University (1993–1997)
Major: Computational Mathematics
 
 
Employment
2016-present, Professor, College of Atmospheric Sciences, Lanzhou University
2012-2016, Associate Professor, College of Atmospheric Sciences, Lanzhou University
2011-2012, Associate Professor, School of Mathematics and Statistics, Lanzhou University
2010-2011, Visiting Scholar, Purdue University
2009-2010, Associate Professor, School of Mathematics and Statistics, Lanzhou University
2003-2009, Lecturer, School of Mathematics and Statistics, Lanzhou University
2000-2003, Teaching Assistant, School of Mathematics and Statistics, Lanzhou University
 
 
Teaching
Methods of mathematical physics
Dynamic Meteorology
Numerical Analysis
 
 
Research Interests
Dynamics of Three-pattern Decomposition of Global Atmospheric Circulation (3P-DGAC)
Nonlinear Climatic Dynamics
Numerical Methods
Inverse problems in Atmospheric Sciences
 
 
Research Projects
National Natural Science Foundation (41775069), 2018-2021, PI
National Natural Science Foundation (41475068), 2014-2018, PI
National Natural Science Foundation (40805034), 2009-2011, PI
National Key Research and Development Program of China (2017YFC1502305), 2018-2021, Member
 
 
Publications
1. Shujuan Hu*, Jifan Chou, Jianbo Cheng, Three-pattern decomposition of global atmospheric circulation: part I—decomposition model and theorems, Climate Dynamics, 2018, 50:2355–2368, doi: 10.1007/s00382-015-2818-4
 
2. Shujuan Hu*, Jianbo Cheng, Ming Xu, Jifan Chou, Three-pattern decomposition of global atmospheric circulation: part II—dynamical equations of horizontal, meridional and zonal circulations, Climate Dynamics, 2018, 50:2673–2686, doi: 10.1007/s00382-017-3763-1
 
3. Jianbo Cheng, Zhihang Xu, Po Hu, Xiaoya Hou, Chenbin Gao, Shujuan Hu, Guolin Feng, Significant Role of Orography in Shaping the Northern Hadley Circulation and Its Poleward Expansion During Boreal Summer, Geophysical Research Letters, 2018, doi:10.1029/2018GL079039
 
4. Jianbo Cheng, Chenbin Gao, Shujuan Hu*, Guolin Feng. High-stability algorithm for the three-pattern decomposition of global atmospheric circulation, Theoretical and Applied Climatology, 2018, 133:851-866, doi:10.1007/s00704-017-2226-2
 
5. Jianbo Cheng, Shujuan Hu*, Jifan Chou, The double-layer structure of the Hadley circulation and its interdecadal evolution characteristics, Journal of tropical meteorology, 2018, 24(2):220-231, doi:1006-8775(2018) 02-0220-12
 
6. Shujuan Hu*, Jianbo Cheng, Jifan Chou. Novel three-pattern decomposition of global atmospheric circulation: generalization of traditional two-dimensional decomposition, Climate Dynamics, 2017, 49:3573–3586, doi: 10.1007/s00382-017-3530-3
 
7. Hu Shu-Juan*, Qiu Chun-Yu, Zhang Li-Yun, Huang Qi-Can, Yu Hai-Peng, Chou Ji-Fan,An approach to estimating and extrapolating model error based on inverse problem methods: towards accurate numerical weather prediction,Chinese Physics B,vol.23, no.8, 089201, 2014, doi: 10.1088/1674-1056/23/8/089201
 
8. Liu Haitao, Hu Shujuan, Xu Ming, Chou Jifan, Three-dimensional decomposition method of global atmospheric circulation, Science in China Series D: Earth Sciences, 2008 , 51 (3):386-402
 
9. Hu Shujuan, Wang Xiying, Ding Fangyun, Numerical verification of approximate solutions for variational inequalities, Journal of Computational Mechanics, 2006, 23 (1):40-45
 
10. Rui Ding, Haiyan Tian, Shujuan Hu, Numerical methods for semilinear elliptic boundary value problems, Neural Parallel & Scientific Computations, 2006, 14 (4):385-400
 
11. Hu Shujuan, Chou Jifan, Uncertainty of the Numerical Solution of a Nonlinear System's Long-term Behavior and Global Convergence of the Numerical Pattern, Advances in Atmospheric Sciences, 2004, 21 (5):767-774
 

上一篇:Guan Xiaodan

下一篇:Wang Xin